MathSciNet Relay Station
MathSciNet bibliographic data
MR2325300 34K18 (37N25 92D25)
Qu, Ying; Wei, Junjie Bifurcation analysis in a time-delay model for prey-predator growth with stage-structure. Nonlinear Dynam. 49 (2007), no. 1-2, 285–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement